Alert archive / California / Red Flag Warnings in 2019
Red Flag Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Sep 22, 2019, 1:28 PM PDT. It took effect at Sep 23, 2019, 9:00 PM PDT. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2019, 1:28 PM PDT (20:28 UTC)
- In effect from
- Sep 23, 2019, 9:00 PM PDT
- Expired
- Sep 25, 2019, 11:00 AM PDT
- In force
- 38 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
883 WWUS86 KMTR 222028 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 128 PM PDT Sun Sep 22 2019 ...Red Flag Warning in effect for the North Bay Mountains, East Bay Hills, and Diablo Range Monday night through early Wednesday morning... .Building high pressure will result in gusty offshore winds developing late Monday which would bring critical fire weather conditions over the North and East Bay Mountains/Hills from Monday night to early Wednesday morning. Additionally, hot afternoon temperatures on Tuesday and low humidity values in the teens will contribute to increased fire danger. CAZ507-511-231200- /O.UPG.KMTR.FW.A.0001.190924T0400Z-190925T1200Z/ /O.NEW.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 128 PM PDT Sun Sep 22 2019 ...RED FLAG WARNING IN EFFECT FROM 9 PM MONDAY TO 5 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... The National Weather Service in San Francisco has issued a Red Flag Warning, which is in effect from 9 PM Monday to 5 AM PDT Wednesday. The Fire Weather Watch is no longer in effect. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
8 follow-up statements
611 WWUS86 KMTR 222102 CCA RFWMTR URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service San Francisco CA 202 PM PDT Sun Sep 22 2019 ...Red Flag Warning in effect for the North Bay Mountains, East Bay Hills, and Diablo Range Monday night through early Wednesday morning... .Building high pressure will result in gusty offshore winds developing late Monday which would bring critical fire weather conditions over the North and East Bay Mountains/Hills from Monday night to early Wednesday morning. Additionally, hot afternoon temperatures on Tuesday and low humidity values in the teens will contribute to increased fire danger. CAZ507-511-231200- /O.UPG.KMTR.FW.A.0001.190924T0400Z-190925T1200Z/ /O.COR.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 202 PM PDT Sun Sep 22 2019 ...RED FLAG WARNING IN EFFECT FROM 9 PM MONDAY TO 5 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... The National Weather Service in San Francisco has issued a Red Flag Warning, which is in effect from 9 PM Monday to 5 AM PDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
086 WWUS86 KMTR 231032 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 332 AM PDT Mon Sep 23 2019 ...Red Flag Warning in effect for the North Bay Mountains, East Bay Hills, and Diablo Range tonight through early Wednesday morning... .Building high pressure will result in gusty offshore winds developing late this evening which would bring critical fire weather conditions over the North and East Bay Mountains/Hills through early Wednesday morning. Additionally, hot afternoon temperatures on Tuesday and Wednesday along with low humidity values in the teens will contribute to increased fire danger. CAZ507-511-232200- /O.CON.KMTR.FW.W.0002.190924T0400Z-190925T1200Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 332 AM PDT Mon Sep 23 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 5 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
671 WWUS86 KMTR 232112 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 212 PM PDT Mon Sep 23 2019 ...Red Flag Warning in effect for the North Bay Mountains, East Bay Hills, and Diablo Range tonight through Wednesday morning... .Strong high pressure inland will result in gusty offshore winds this evening, which will bring critical fire weather conditions over the North and East Bay Mountains/Hills through Wednesday morning. Additionally, hot afternoon temperatures on Tuesday and Wednesday along with low humidity values in the teens will contribute to increased fire danger. CAZ507-511-241300- /O.EXT.KMTR.FW.W.0002.190924T0400Z-190925T1800Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 212 PM PDT Mon Sep 23 2019 ...RED FLAG WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
720 WWUS86 KMTR 241042 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 342 AM PDT Tue Sep 24 2019 ...Red Flag Warning continues for the North Bay Mountains, East Bay Hills, and Diablo Range through Wednesday morning... .Gusty north to northeast winds will continue in the higher elevations of the North and East Bay Hills/Mountains through Wednesday morning. Combined with warming temperatures and lowering humidity values, these winds will result in critical fire weather conditions. Wind speeds are forecast to diminish by Wednesday afternoon with onshore flow returning on Thursday. CAZ507-511-242200- /O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 342 AM PDT Tue Sep 24 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
886 WWUS86 KMTR 242151 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 251 PM PDT Tue Sep 24 2019 ...Red Flag Warning continues for the North Bay Mountains, East Bay Hills, and Diablo Range through Wednesday morning... .Gusty north to northeast winds will continue in the higher elevations of the North and East Bay Hills/Mountains through Wednesday morning. Combined with warming temperatures and lowering humidity values, these winds will result in critical fire weather conditions. Wind speeds are forecast to diminish by Wednesday afternoon with onshore flow returning on Thursday. CAZ507-511-251300- /O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ North Bay Mountains-East Bay Hills and the Diablo Range- 251 PM PDT Tue Sep 24 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 40 mph in the North Bay Mountains possible, particularly in Sonoma and Napa counties. * HUMIDITY...Widespread minimum daytime humidity values in the teens to low 20s. Overnight recoveries of 30 to 50 percent. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
033 WWUS86 KMTR 251026 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 326 AM PDT Wed Sep 25 2019 ...Red Flag Warning continues for the North Bay Mountains through late this morning... .Gusty north to northeast winds will continue in the higher elevations of the North Bay Mountains through late this morning. Combined with a very dry air mass, these winds will result in critical fire weather conditions. Wind speeds are forecast to diminish by this afternoon with onshore flow returning on Thursday. CAZ511-251130- /O.CAN.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ East Bay Hills and the Diablo Range- 326 AM PDT Wed Sep 25 2019 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... The National Weather Service in San Francisco has cancelled the Red Flag Warning. Winds continue to diminish over the East Bay Hills and the Diablo Range this morning. However, very dry conditions along with very warm to hot temperatures will persist through this afternoon and evening. $$ CAZ507-251800- /O.CON.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ North Bay Mountains- 326 AM PDT Wed Sep 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507 AND 511... * AFFECTED AREA...The North Bay Mountains, East Bay Hills and Diablo Range above 1000 feet. Fire weather zones 507 and 511. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 45 mph in the North Bay Mountains possible, particularly across interior Sonoma and Napa counties. * HUMIDITY...Morning humidity values ranging from 30 to 50 percent with minimum daytime humidity values in the teens to low 20s. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
378 WWUS86 KMTR 251536 CCA RFWMTR URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service San Francisco CA 836 AM PDT Wed Sep 25 2019 ...Red Flag Warning continues for the North Bay Mountains through late this morning... .Gusty north to northeast winds will continue in the higher elevations of the North Bay Mountains through late this morning. Combined with a very dry air mass, these winds will result in critical fire weather conditions. Wind speeds are forecast to diminish by this afternoon with onshore flow returning on Thursday. CAZ511-251130- /O.COR.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ East Bay Hills and the Diablo Range- 836 AM PDT Wed Sep 25 2019 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 511... The National Weather Service in San Francisco has cancelled the Red Flag Warning. Winds continue to diminish over the East Bay Hills and the Diablo Range this morning. However, very dry conditions along with very warm to hot temperatures will persist through this afternoon and evening. $$ CAZ507-251800- /O.COR.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ North Bay Mountains- 836 AM PDT Wed Sep 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507... * AFFECTED AREA...The North Bay Mountains above 1000 feet. Fire weather zones 507. * WIND...North to northeast winds 10 to 25 mph with gusts 30 to 35 mph. Locally higher gusts to 45 mph in the North Bay Mountains possible, particularly across interior Sonoma and Napa counties. * HUMIDITY...Morning humidity values ranging from 30 to 50 percent with minimum daytime humidity values in the teens to low 20s. * HIGHEST THREAT...North Bay Mountains, particularly the peaks and ridges in Napa County. * IMPACTS...Any fires that develop will have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
901 WWUS86 KMTR 251744 RFWMTR URGENT - FIRE WEATHER MESSAGE National Weather Service San Francisco CA 1044 AM PDT Wed Sep 25 2019 ...Red Flag Warning will expire at 11 AM... CAZ507-251845- /O.EXP.KMTR.FW.W.0002.000000T0000Z-190925T1800Z/ North Bay Mountains- 1044 AM PDT Wed Sep 25 2019 ...RED FLAG WARNING WILL EXPIRE AT 11 AM PDT THIS MORNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 507... Gusty winds will continue to diminish through the day. Therefore, the Red Flag Warning will be allowed to expire. However, hot and dry conditions will continue keeping much of the North Bay in near critical fire weather conditions. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Sep 22, 10:41 AM PDT, 2 hours 47 minutes earlier.
Area forecast discussion, Sep 22, 10:41 AM PDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1041 AM PDT Sun Sep 22 2019
.SYNOPSIS...A slight cooling trend is forecast today into Monday as
an upper level trough pushes inland. High pressure will then build
inland over northern California as an upper level low persists over
the Desert Southwest. This will bring a robust warming trend to the
region Tuesday into Wednesday with dry offshore flow and increased
fire weather concerns. Temperatures trend sharply cooler late in the
week and into next weekend with the potential for unsettled weather
conditions as an upper level trough deepens over the West Coast.
&&
.DISCUSSION...as of 9:12 AM PDT Sunday...Coastal low clouds have
spread locally inland along the San Francisco Peninsula as well as
into the southern portion of the Monterey Bay. Latest surface
observations at KMRY indicate 2 miles in fog, and right now, that
is the only main local airport being affected. Surface pressure
gradients are weak onshore from SFO to SAC (0.03 mb) but moderate
offshore from WMC-SFO at 4.5 mb. Aside from the stratus deck along
the coast, satellite imagery also shows mid and high clouds
across northern California, streaming in from the north west.
These are associated with an upper low pressure trough moving
across northern California. This trough will bring slightly cooler
temperatures to the area today and on Monday, but this trend will
be short lived as high pressure moves in and temps warm
significantly on Tuesday.
.FROM PREVIOUS DISCUSSION...A cut-off low is forecast to develop
on the southern end of the aforementioned trough across interior
California and Nevada before settling into the Desert Southwest by
Monday night. With this, a ridge of high pressure will build
inland over northern California Tuesday into Wednesday. Offshore
flow is forecast to develop over the region with this pattern and
result in a region- wide warming trend that will extend all the
way to the coast. With 850 mb temperatures forecast to reach
around 22-23 deg C and offshore flow likely to develop, look for
temperatures to warm into the 80s at the coast with widespread 90s
inland on Tuesday. Some of the warmest inland locations can
expect daytime temperatures to exceed 100 deg F. Similar
conditions are likely to persist on Wednesday, yet the robust
warming trend is forecast to ease slightly depending on the
offshore winds. Given this warm, dry air mass forecast to develop
with the offshore flow, a Fire Weather Watch remains in effect for
the North and East Bay Hills/Mountains from Monday night through
early Wednesday morning (see fire weather discussion below for
additional details).
A rapid cooling trend is then forecast for late week as a deepening
mid/upper level trough develops over the West Coast. The latest
ensembles are in generally good agreement with the long-wave trough
persisting over the western portion of the country through next
weekend. This would result in daytime temperatures cooling 10 to 15
degrees by Thursday with conditions cooling to below seasonal
averages by Friday. In addition, cannot rule out unsettled weather
conditions by next weekend with the potential for widespread
precipitation. However, there remains some uncertainty in the
details with respect to timing and exact amount of any measurable
precipitation. Thus, folks are urged to stay up-to-date with the
latest forecast information.
&&
.AVIATION...As of 10:41 AM PDT Sunday...for 18Z TAFs. The marine
layer has deepened to around 1000 feet AGL per the Fort Ord
Profiler. Satellite imagery shows stratus remains along the coast
as a band of high clouds around 20,000-25,000 feet moves through
the region. VFR conditions to prevail for most sites through the
period before patchy MVFR/IFR conditions develop overnight as low
clouds return and move partially inland. Offshore winds aloft
will begin to develop tonight bringing a brief period of LLWS to
the North Bay at around 1500-2000 ft. This will become a more
widespread issue Monday night. Light winds this morning will
increase and turn onshore this afternoon 10-15 kt with locally
higher gusts at KSFO.
Vicinity of KSFO...VFR through the period. Some intrusion of
stratus will be possible late tonight and early tomorrow morning
occasionally effecting visuals. Light winds this morning
increasing and turning onshore this afternoon at around 15 kt with
gusts to 20 kt.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Satellite shows low clouds dissipating
over the Peninsula. VFR conditions to prevail through this evening
before low clouds are expected to return early for KMRY. KSNS may
also see IFR conditions late tonight. Low confidence on cloud
coverage overnight. Generally light winds becoming onshore 10-15
kt this afternoon.
&&
.FIRE WEATHER...as of 03:15 AM PDT Sunday...An inside slider is
forecast to bring an offshore wind event to the region from Monday
night through early Wednesday morning. This will bring very warm
and dry daytime conditions to the region with poor overnight
humidity recoveries, especially in the North and East Bay
Mountains/Hills. North to northeast winds of 10 to 25 mph with
gusts of 30 to 35 are expected with locally stronger gusts
possible in the peaks and ridges Monday night and then again
Tuesday afternoon/evening. Daytime humidity values are forecast to
be in the teens to lower 20s with overnight recoveries by Monday
and Tuesday night of 30 to 50 percent. With this, will continue to
Fire Weather Watch for the aforementioned areas (Fire Weather
Zones 507 and 511) from Monday night through Wednesday morning.
&&
.MARINE...as of 8:10 AM PDT Sunday...Generally light to locally
moderate northwest winds will persist across the coastal waters
today. The strongest winds expected north of Point Reyes where
hazardous squared seas are also possible. Winds will increase over
the waters by tomorrow as another trough drops into the Great
Basin. Mixed seas will also continue with a shorter period
northwest swell at 8 to 10 seconds and a longer period southerly
swell.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pigeon Pt to Pt Pinos 0-10 nm from 11 AM
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 11 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 4 PM
SCA...Pt Reyes to Pigeon Pt 0-10 nm from 11 AM
&&
PUBLIC FORECAST: Sims/RGass
AVIATION: AS
MARINE: AS
FIRE WEATHER: RGass
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 2:34 AM PDT | Small Craft Advisory | MTR | 42 hr | |
| Sep 22, 2:11 PM PDT | Gale Warning | MTR | 37 hr |
Nearby
Red Flag Warnings in California, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.